# SDR CA000404024

- Difficulty date: March 8, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- Aircraft time: 5,532 hours
- Engine: Allsn 250C28B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 206010443001
- Condition: Wrong Part
- Location: Swashplate
- Component: Swashplate, Bell, 206010450113
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) UPON RECEIPT OF SWASHPLATE DUPLEX BEARING, IT WAS NOTED THAT THE BEARING DID NOT CONFORM TO SPECIFICATIONS WHICH IS TO HAVE 49 BALLS IN A CAGE. HOWEVER, THIS PARTICULAR BEARING HAD 50 BALLS WITH 1 EXTRA BALL LOCATED OUTSIDE THE CAGE IN THE RELIEF SLOT.  FAULTY BEARING RETURNED TO SOURCE.
